# SDR AU510002166

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 3810 · Potable Water System
- Part: Insulation
- Condition: Damaged
- Location: Hot Water Line
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEATED POTABLE HOT WATER PIPE INSULATION AND ATTACHING CLAMPS HEAT DAMAGED.  SUSPECT WATER IN PIPE IS NOT THERMOSTATICALLY CONTROLLED.  PIPE SUPPLIES HOT WATER TO VIP SUITE.  AIRCRAFT IS RAAF VIP.
